# SDR IPXA2020101961427

- Difficulty date: October 7, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER AFT CARGO SPLICE FITTING 38 RT IS CRACKED BETWEEN STA 1853-1867.  REMOVED, FABRICATED, AND REPLACED SPLICE FITTING, IAW DWG. AFA7105 AND SRM 51-33-01.  (MINOR)
